# SDR 2002UALA01593

- Difficulty date: October 15, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 25,852 hours, 9,106 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL SYSTEM TEST AT 3 SVC.  REPLACED BATTERY PACK AT RT OVERWING EXIT.
